# SDR SWIA972410

- Difficulty date: February 27, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 26,798 hours, 28,237 cycles
- Engine: Pwa PW118
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Fuel Door
- Part time: 0 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SERVICE DOOR LIGHT ILLUMINATED AGAIN ON TAKEOFF ROLL.  REMOVED AND REPLACED SERVICE DOOR LIGHT INDICATOR.  INSPECTED SERVICE DOOR MICROSWITCH WIRING FOUND TO BE NORMAL.  ADJUSTED OUTBOARD FUEL DOOR MICROSWITCH.  OPS CHECK GOOD.
